# SDR IPXA2018073032123

- Difficulty date: July 7, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Intercostal
- Part number: ACA38207
- Condition: Cracked
- Location: A/C Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT FWD A/C COMPARTMENT DOOR HAS A CRACKED ANGLE (INTERCOSTAL) AT UPPER CENTER. REMOVED AND REPLACED LT A/C COMPARTMENT DOOR UPPER CENTER ANGLE (INTERCOSTAL) IAW SRM 51-31-01, 51-33-01 AND 51-35-01. (MINOR)
